# SDR AALA202408156437

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 30,182 hours, 12,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY EQUIPMENT MEGAPHONE INOPERATIVE. REMOVED AND REPLACED AFT EMERGENCY EQUIPMENT MEGAPHONE. PERV AMM 25-64-00.
